OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6646

Title: Sugli spazi affini sopra un anello
Authors: Pizzarello, Gaetano
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gaetano Pizzarello, "Sugli spazi affini sopra un anello", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 98-111.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Si esaminano gli spazi affini su certi anelli $A$, non necessariamente commutativi, recentemente introdotti da R. Permutti e che sono dotati univocamente di dimensione $n\geq2$. Viene introdotta la nozione di sottospazi in modo che questi risultino spazi affini sul medesimo anello, dotati di dimensione $m\leq n$. Si studiano, in particolare, i legami fra tali sottospazi e i sottomoduli di $A_{d}^{n}$ pervenendo a delle condizioni necessarie, e in taluni casi sufficienti, affinché un sottomodulo di $A_{d}^{n}$ sia un sottospazio dello spazio affine considerato.
Affine spaces on certain, not necessarily commutative, rings $A$ are examined. For this spaces, recently introduced by R. Permutti, it is possible to assign a dimension $n\geq2$; the notion of subspaces is here introduced in such a way that they are affine spaces on the same ring $A$, with dimension $m\leq n$. Particulary, connections between these subspaces and submodules of $A_{d}^{n}$ are examined and necessary (in some case sufficient) conditions are obtained for a submodule of $A_{d}^{n}$ to be a subspace of the given affine space.
URI: http://hdl.handle.net/10077/6646
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:

File Description SizeFormat
PizzarelloRendMat01.pdf1.02 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.